# SDR AWXA200200423

- Difficulty date: April 8, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 48,403 hours, 32,897 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C362152
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A CRACK WAS FOUND AT THE FORWARD CARGO DOOR INNER SKIN LOWER EDGE FASTEN HOLE, BS 450. MAINTENANCE CUTOUT AND REMOVED THE DAMAGED PORTION OF SKIN AT THE LOWER FASTENER HOLE BS 450; FABRICATED A DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13, FIG. 1, SHT 1-3.
